Alert archive / Texas / Tornado Warnings in 2014
Tornado Warning 4, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at Jun 6, 2014, 7:28 PM CDT for Moore County, Sherman County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2014, 7:28 PM CDT (00:28 UTC)
- Expired
- Jun 6, 2014, 8:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Moore County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 98 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 3:43 PM CDT | Tornado Watch | SPC | 6 hr |
| Jun 6, 6:44 PM CDT | Tornado Watch | SPC | 6 hr |
| Jun 6, 7:09 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1985 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1933 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
471
WFUS54 KAMA 070028
TORAMA
TXC341-421-070115-
/O.NEW.KAMA.TO.W.0004.140607T0028Z-140607T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
728 PM CDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN SHERMAN COUNTY IN THE PANHANDLE OF TEXAS...
NORTHEASTERN MOORE COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 815 PM CDT
* AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED NEAR SUNRAY...OR 13 MILES NORTHEAST OF DUMAS.
DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST AT 10 MPH.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
SUNRAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
&&
LAT...LON 3621 10162 3605 10162 3589 10182 3602 10198
3628 10183
TIME...MOT...LOC 0028Z 232DEG 8KT 3602 10182
$$
JC2 follow-up statements
168
WWUS54 KAMA 070038
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
738 PM CDT FRI JUN 6 2014
TXC341-421-070115-
/O.CON.KAMA.TO.W.0004.000000T0000Z-140607T0115Z/
MOORE TX-SHERMAN TX-
738 PM CDT FRI JUN 6 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN SHERMAN AND
NORTHEASTERN MOORE COUNTIES UNTIL 815 PM CDT...
AT 729 PM CDT...LAW ENFORCEMENT REPORTED A FUNNEL CLOUD NEAR SUNRAY.
DOPPLER RADAR ALSO INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO. THIS DEVELOPING TORNADO WAS LOCATED NEAR
SUNRAY...OR 14 MILES NORTHEAST OF DUMAS...MOVING NORTHEAST AT 10 MPH.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
SUNRAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3624 10171 3621 10163 3610 10162 3605 10162
3591 10180 3605 10196 3628 10183
TIME...MOT...LOC 0037Z 232DEG 8KT 3603 10180
$$
14290
WWUS54 KAMA 070100
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
800 PM CDT FRI JUN 6 2014
TXC341-421-070110-
/O.CAN.KAMA.TO.W.0004.000000T0000Z-140607T0115Z/
MOORE TX-SHERMAN TX-
800 PM CDT FRI JUN 6 2014
...THE TORNADO WARNING FOR SOUTHEASTERN SHERMAN AND NORTHEASTERN
MOORE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3624 10171 3621 10163 3610 10162 3605 10162
3591 10180 3605 10196 3628 10183
TIME...MOT...LOC 0100Z 232DEG 8KT 3606 10175
$$
14What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 6, 7:17 PM CDT, 11 minutes earlier.
Area forecast discussion, Jun 6, 7:17 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 717 PM CDT FRI JUN 6 2014 .UPDATE... COORDINATION WITH SPC REVEALED THE WRONG REPLACEMENT TORNADO WATCH NUMBER WAS GIVEN TO OUR FCST AREA INITIALLY. INSTEAD OF TORNADO WATCH 246...IT SHOULD BE TORNADO WATCH 248. HAVE INCORPORATED THE REPLACEMENT CORRECT TORNADO WATCH INTO THE GRIDS AND PUBLIC FORECASTS...AND THE UPDATES WILL BE OUT AS SOON AS POSSIBLE. ANDRADE && .PREV DISCUSSION... /ISSUED 654 PM CDT FRI JUN 6 2014/ UPDATE... TORNADO WATCH 243 HAS BEEN REPLACED BY TORNADO WATCH 246 AND EXTENDED UNTIL 1 AM SATURDAY. APPROPRIATE UPDATES OUT AS SOON AS POSSIBLE. ANDRADE PREV DISCUSSION... /ISSUED 641 PM CDT FRI JUN 6 2014/ AVIATION... FOR THE 00Z TAFS...SHOWERS AND TSTMS WILL MOVE ACROSS THE AREA AND THE TERMINAL SITES THIS EVENING...AND HAVE INCLUDED A MENTION AT EACH LOCATION. LOW CONFIDENCE IN ADDITIONAL TSTMS PAST 06Z TONIGHT SO HAVE OMITTED FOR THIS ISSUANCE AT THIS TIME. ANDRADE PREV DISCUSSION... /ISSUED 322 PM CDT FRI JUN 6 2014/ DISCUSSION... NEXT ROUND OF CONVECTION CURRENTLY GETTING UNDERWAY...WITH AN ACTIVE CONVECTIVE PERIOD STILL EXPECTED THROUGH THE WEEKEND. THUNDERSTORMS CURRENTLY INCREASING IN COVERAGE ACROSS THE CO AND NM HIGHER TERRAIN IN RESPONSE TO LOW-LEVEL UPSLOPE FLOW AND AN APPROACHING MID-LEVEL SHORTWAVE. THERE ARE ALSO A COUPLE OF BOUNDARIES ACROSS THE AREA. WARM FRONT/MCS OUTFLOW COMPOSITE HAS SLOWLY BEEN EDGING NORTH THROUGH THE DAY AND WAS LOCATED ACROSS THE FAR SOUTHERN TX PANHANDLE TO JUST NORTH OF KTCC IN EASTERN NM AS OF THIS WRITING. ANOTHER FRONTAL BOUNDARY EXTENDED WEST FROM NORTHERN OK THROUGH FAR SOUTHWEST KS. CONVECTION COMING OFF THE CO/NM HIGH TERRAIN WILL CONTINUE TO EXPAND IN COVERAGE AS IT PROPAGATES EASTWARD LATE THIS AFTERNOON/EVENING. 0-1KM MLCAPES ARE IN THE 1500-2500 J/KG RANGE NORTH OF THE WARM FRONT/MCS OUTFLOW AND IN THE 2500-3000 J/KG RANGE SOUTH OF THE BOUNDARY ACROSS THE FAR SOUTHERN TX PANHANDLE. SEVERE STORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT AS STORMS TAKE ADVANTAGE OF THIS MODERATELY TO STRONGLY UNSTABLE AND STRONGLY SHEARED ENVIRONMENT. STILL HAVE THE HIGHEST CONFIDENCE IN THESE STORMS MOVING IN FROM THE WEST GROWING UPSCALE INTO A LINEAR MCS AND THEN ROLLING EASTWARD ACROSS THE PANHANDLES THIS EVENING/EARLY OVERNIGHT. BIGGER QUESTION STILL REMAINS HOW MUCH STORM DEVELOPMENT WE/LL SEE AHEAD OF THIS HIGHER TERRAIN CONVECTION THIS AFTERNOON/EARLY EVENING. ALREADY HAVE ONE STORM GOING NEAR GUYMON...AND WILL CONTINUE TO WATCH THE BOUNDARIES CLOSELY FOR ADDITIONAL DEVELOPMENT. 18Z AMA SPECIAL SOUNDING REVEALED A DECENT CAP STILL TO OVERCOME JUST NORTH OF THE WARM FRONT ACROSS THE SOUTHERN TX PANHANDLE BUT CERTAINLY NOT UNBREAKABLE WITH FURTHER HEATING...CONVERGENCE ALONG THE BOUNDARY...AND APPROACH OF THE SHORTWAVE. MESOANALYSIS DATA SHOWS LITTLE TO NO CAP LEFT ACROSS THE OK PANHANDLE/NORTHERN TX PANHANDLE. LARGE HAIL AND DAMAGING WINDS STILL EXPECTED TO BE THE PREDOMINANT HAZARDS THIS AFTERNOON AND EARLY EVENING...BUT ISOLATED TORNADOES WILL BE POSSIBLE AS WELL ALONG WITH LOCALLY HEAVY RAIN/FLASH FLOODING. LATER THIS EVENING AND OVERNIGHT...THE DAMAGING WIND THREAT WILL INCREASE AS THE LINEAR MCS ORGANIZES. LARGE HAIL THREAT WILL CONTINUE...AND CAN/T RULE OUT AN ISOLATED TORNADO ALTHOUGH THE POTENTIAL WILL DECREASE. HEAVY RAIN/FLASH FLOODING POTENTIAL WILL INCREASE TONIGHT. THINK THE INITIAL LINEAR MCS WILL BE FAIRLY FAST FORWARD-PROPAGATING...THUS DECIDED TO HOLD OFF ON A FLASH FLOOD WATCH. HOWEVER...CONVECTIVE REDEVELOPMENT WILL BE POSSIBLE OVERNIGHT AS A SOUTHERLY LLJ STRENGTHENS ACROSS THE AREA...SUPPORTING RENEWED ELEVATED CONVECTION. CURRENTLY THINK THE HIGHER CHANCES FOR THIS WILL BE ACROSS THE NORTHERN PANHANDLES...BUT THIS COULD BE MODULATED BY EARLIER CONVECTION. ANOTHER COUPLE ROUNDS OF CONVECTION ARE STILL ON TRACK FOR SATURDAY AND SUNDAY. A REINFORCING COLD FRONT WILL PUSH SOUTH INTO THE AREA SATURDAY AFTERNOON/EVENING...WITH CONVERGENCE ALONG THE FRONT AND POST-FRONTAL UPSLOPE INTO THE HIGHER TERRAIN OUT WEST ALONG WITH WEAK MID-LEVEL PERTURBATIONS LIKELY TRIGGERING THE NEXT ROUND OF STORMS. THE ENVIRONMENT WILL REMAIN FAVORABLE FOR SEVERE WEATHER SATURDAY AND SATURDAY NIGHT...ALONG WITH LOCALLY HEAVY RAIN/FLASH FLOODING PARTICULARLY WITH THE ANTICIPATED DEVELOPMENT OF ANOTHER MCS. FLASH FLOODING WILL BECOME AN INCREASING CONCERN OVER THE NEXT FEW DAYS WITH REPEATED ROUNDS OF STORMS. SHOULD SEE ANOTHER GOOD CHANCE OF STORMS SUNDAY/SUNDAY NIGHT AS A NORTHERN STREAM SHORTWAVE DIVES DOWN IN INCREASINGLY NORTHWEST FLOW ALOFT. SEVERE/HEAVY RAIN THREAT WILL PERSIST THROUGH SUNDAY NIGHT. SHOULD SEE THE PATTERN SETTLE DOWN/DRY OUT FOR A TIME EARLY NEXT WEEK AS SUBSIDENCE INCREASES AND LOW-LEVELS DRY OUT IN BETWEEN DEPARTING STRONGER SHORTWAVE AND UPPER RIDGE BUILDING INTO THE SOUTHERN ROCKIES. COULD SEE THUNDERSTORM CHANCES RETURN BY MID NEXT WEEK. KB FIRE WEATHER... NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH THE NEXT WEEK. KB && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, Jun 6, 7:22 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 722 PM CDT FRI JUN 6 2014 OKZ001>003-TXZ001>020-071100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 722 PM CDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME OF THESE STORMS WILL BE SEVERE WITH VERY LARGE HAIL UP TO BASEBALL SIZE...DAMAGING WINDS TO AROUND 70 MPH...AND ISOLATED TORNADOES POSSIBLE. AFTER 1 AM TONIGHT... THE MAIN THUNDERSTORM THREATS WILL BE LARGE HAIL AND DAMAGING WINDS... ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT OVERNIGHT. LOCALLY HEAVY RAIN AND FLASH FLOODING MAY ALSO OCCUR. A TORNADO WATCH IS IN EFFECT FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES UNTIL 1 AM SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS MUCH OF THE OKLAHOMA AND TEXAS PANHANDLES SATURDAY THROUGH MONDAY. SOME STORMS WILL BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING THE MAIN THREATS...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT MAINLY SATURDAY AFTERNOON AND EVENING. THUNDERSTORMS MAY RETURN TO THE AREA WEDNESDAY AND WEDNESDAY NIGHT. IF STORMS DEVELOP...THEY ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH TONIGHT. SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD CONTINUE TO REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION AT TIMES THROUGH EARLY NEXT WEEK. ANDRADE
In the hours before
Special weather statement, Jun 6, 3:23 PM CDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
323 PM CDT FRI JUN 6 2014
OKZ003-062100-
BEAVER OK-
323 PM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BEAVER COUNTY UNTIL
400 PM CDT...
AT 322 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES EAST OF FORGAN...OR 13 MILES NORTHEAST
OF BEAVER...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
KNOWLES... GATE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3700 9999 3685 10000 3683 10052 3700 10051
3701 10049 3701 10000
TIME...MOT...LOC 2023Z 244DEG 35KT 3695 10035
JCSpecial weather statement, Jun 6, 6:06 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
606 PM CDT FRI JUN 6 2014
TXZ006-062345-
HARTLEY TX-
606 PM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR HARTLEY COUNTY UNTIL 645 PM
CDT...
AT 604 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES EAST OF ROMERO...OR 23 MILES SOUTHWEST
OF DALHART...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HARTLEY... CHANNING...
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3605 10292 3606 10235 3571 10216 3563 10216
3562 10285
TIME...MOT...LOC 2306Z 247DEG 36KT 3578 10268
JCSpecial weather statement, Jun 6, 6:10 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
610 PM CDT FRI JUN 6 2014
TXZ006-062345-
HARTLEY TX-
610 PM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR HARTLEY COUNTY UNTIL 645 PM
CDT...
AT 604 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES EAST OF ROMERO...OR 23 MILES SOUTHWEST
OF DALHART...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HARTLEY... CHANNING...
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3605 10292 3606 10235 3571 10216 3563 10216
3562 10285
TIME...MOT...LOC 2306Z 247DEG 36KT 3578 10268
JCLocal storm report, Jun 6, 6:48 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
648 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL SPEARMAN 36.20N 101.19W
06/06/2014 E1.00 INCH HANSFORD TX EMERGENCY MNGR
NICKEL TO QUARTER SIZED HAIL FALLING
&&
EVENT NUMBER AMA1400395
BUFFALO/SPENCERLocal storm report, Jun 6, 6:57 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
657 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL E SPEARMAN 36.20N 101.19W
06/06/2014 E1.75 INCH HANSFORD TX LAW ENFORCEMENT
GOLFBALL SIZE HAIL ON THE EAST SIDE OF SPEARMAN.
&&
EVENT NUMBER AMA1400396
14Local storm report, Jun 6, 7:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
715 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM HAIL SUNRAY 36.02N 101.82W
06/06/2014 E1.75 INCH MOORE TX TRAINED SPOTTER
QUARTER TO GOLF BALL SIZED HAIL FALLING... GETTING
PROGRESSIVELY BIGGER
&&
EVENT NUMBER AMA1400397
BUFFALO/SPENCERThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:06 PM CDT | Tornado Warning | AMA | Dallam, Hartley | 39 min |
| Jun 6, 7:34 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hansford, Ochiltree, Sherman | 56 min |
| Jun 6, 7:36 PM CDT | Special Weather Statement | AMA | Potter, Randall | 39 min |
| Jun 6, 7:43 PM CDT | Severe Thunderstorm Warning | AMA | Hartley | 62 min |
| Jun 6, 7:46 PM CDT | Areal Flood Advisory | AMA | Dallam, Hartley, Moore, Sherman | 3 hr |
| Jun 6, 7:48 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Hutchinson, Moore, Potter, Randall | 57 min |
| Jun 6, 7:51 PM CDT | Tornado Warning | AMA | Ochiltree | 39 min |
| Jun 6, 7:52 PM CDT | Areal Flood Advisory | AMA | Hansford, Ochiltree | 3 hr |
| Jun 6, 7:54 PM CDT | Special Weather Statement | AMA | Deaf Smith | 51 min |
| Jun 6, 8:05 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Moore, Roberts | 55 min |
| Jun 6, 8:09 PM CDT | Special Weather Statement | AMA | Oldham | 51 min |
| Jun 6, 8:20 PM CDT | Special Weather Statement | AMA | Armstrong, Carson | 40 min |
| Jun 6, 8:42 PM CDT | Special Weather Statement | AMA | Deaf Smith, Oldham | 48 min |
| Jun 6, 8:56 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 64 min |
| Jun 6, 9:05 PM CDT | Special Weather Statement | AMA | Potter, Randall | 40 min |
| Jun 6, 9:10 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Jun 6, 9:15 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 40 min |
| Jun 6, 9:19 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 56 min |
| Jun 6, 9:28 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson | 49 min |
| Jun 6, 9:43 PM CDT | Special Weather Statement | AMA | Wheeler | 47 min |
| Jun 6, 9:53 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 67 min |
| Jun 6, 10:32 PM CDT | Special Weather Statement | AMA | Collingsworth | 58 min |
| Jun 6, 11:00 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth | 15 min |
| Jun 7, 12:22 AM CDT | Special Weather Statement | AMA | Deaf Smith | 38 min |
| Jun 7, 1:29 AM CDT | Special Weather Statement | AMA | Deaf Smith | 46 min |
| Jun 7, 6:49 AM CDT | Areal Flood Advisory | AMA | Dallam, Hartley, Moore | 3 hr |
| Jun 7, 7:06 AM CDT | Special Weather Statement | AMA | Hartley | 39 min |
| Jun 7, 8:32 AM CDT | Special Weather Statement | AMA | Hartley | 58 min |
Nearby
Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.